# SDR CALA0500084

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 58,980 hours, 30,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654677678
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FUSELAGE SKIN UNDER NR 3 VHF ANTENNA CORRODED, STA 727D, S29L TO S29R.  INSTALLED REPAIR IAW ECRA 5331-01179.
